# SDR CALA2018110972314

- Difficulty date: November 5, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO INSP SHOWED CRACK INDICATION AT L1 DOOR, FR16 STOP #7, INBD UPPER HOLE. HAECO NR 22652. REPAIRED LH FR 16 #7 INTERCOSTAL PER ECRA 5311-02033. PER PART 1 ITEM 2 OF ECRA DTA LOG PAGE REQUIRED TO ACP INITIAL INSPS PER PA RT 2 OF ECRA 5311-02033 ON OR BEFORE THE AIRCRAFT REACHES 44,899 TTL ACFT FLT CYCLES. ACCOMPLISH REPEAT INSPS AT INTERVALS NOT TO EXCEED 14,300 ACFT FLT CYCLES, THEREAFTER. OKAY TO DIP TO ACCOMPLISH THE INITIAL INSPECTIONS PER PART 2 OF ECRA 5311-02033 ON OR BEFORE AIRCRAFT REACHES 44899 TOTAL AIRCRA FT FLIGHT CYCLES.ACCOMPLISH THE REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 14,300 AIRCRAFT FLIGHT CYCLES, THEREAFTER REF ECRA 5311-02033. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED: QC REVIEWED TOMC APPROVED: QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
